Journal article icon

Journal article

DISCRIMINATION OF TWO-DIMENSIONAL PATTERNS BY INFANTS

Publication status:
Published

Actions


Authors


Journal:
PERCEPTION
Volume:
17
Issue:
3
Pages:
368-368
Publication date:
1988-01-01
ISSN:
0301-0066
Source identifiers:
8203
Pubs id:
pubs:8203
UUID:
uuid:10fdca87-667a-4948-8b45-53ec14190909
Local pid:
pubs:8203
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP